# SDR AUS20030414

- Difficulty date: March 14, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: SL74309M03
- Condition: Delaminated
- Location: Engine
- Part time: 2,050 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 5 CONNECTING ROD BEARING DELAMINATED. AREA OF DELAMINATION APPROXIMATELY 8MM BY 2MM (0.314IN BY 0.078IN).
